Analysis of a queueing model for the Orwell slotted ring

B. van Arem

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationProc Performance '90
    Place of PublicationEdinburgh
    Pages61-75
    Number of pages15
    Publication statusPublished - 12 Sep 1990

    Keywords

    • METIS-141486

    Cite this

    van Arem, B. (1990). Analysis of a queueing model for the Orwell slotted ring. In Proc Performance '90 (pp. 61-75). Edinburgh.